# SDR DALA1243959260

- Difficulty date: August 4, 2012
- Submitted: August 7, 2012
- Operation: Air carrier
- Aircraft: N960DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53530
- Aircraft time: 38,264 hours, 19,256 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 593666713
- Condition: Corroded
- Location: Bs 1297
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 30 AT BS 1297 IS CORRODED AND REPAIRED PER SRM 53-10-03 FIG 7 VOL 1.
